Alternate product adjacencies in digital topology
Keywords:digital topology, digital image, retraction, approximate fixed point property, continuous multivalued function, shy map
AbstractWe study properties of Cartesian products of digital images, using a variety of adjacencies that have appeared in the literature.
C. Berge, Graphs and hypergraphs, 2nd edition, North-Holland, Amsterdam, 1976.
K. Borsuk, Theory of retracts, Polish Scientific Publishers, Warsaw, 1967.
L. Boxer, Digitally continuous functions, Pattern Recognition Letters 15 (1994), 833-839. https://doi.org/10.1016/0167-8655(94)90012-4
L. Boxer, A classical construction for the digital fundamental group, Pattern Recognition Letters 10 (1999), 51-62.
L. Boxer, Properties of digital homotopy, Journal of Mathematical Imaging and Vision 22 (2005), 19-26. https://doi.org/10.1007/s10851-005-4780-y
L. Boxer, Digital products, wedges, and covering spaces, Journal of Mathematical Imaging and Vision 25 (2006), 159-171. https://doi.org/10.1007/s10851-006-9698-5
L. Boxer, Remarks on digitally continuous multivalued functions, Journal of Advances in Mathematics 9, no. 1 (2014), 1755-1762.
L. Boxer, Digital shy maps, Applied General Topology 18, no. 1 (2017), 143-152. https://doi.org/10.4995/agt.2017.6663
L. Boxer, Generalized normal product adjacency in digital topology, Applied General Topology 18, no. 2 (2017), 401-427. https://doi.org/10.4995/agt.2017.7798
L. Boxer, O. Ege, I. Karaca, J. Lopez, and J. Louwsma, Digital fixed points, approximate fixed points and niversal unctions, Applied General Topology 17, no. 2 (2016), 159-172. https://doi.org/10.4995/agt.2016.4704
L. Boxer and I. Karaca, Fundamental groups for digital products, Advances and Applications in Mathematical Sciences 11, no. 4 (2012), 161-180.
L. Boxer and P. C. Staecker, Connectivity preserving multivalued functions in digital topology, Journal of Mathematical Imaging and Vision 55, no. 3 (2016), 370-377. https://doi.org/10.1007/s10851-015-0625-5
L. Boxer and P.C. Staecker, Remarks on pointed digital homotopy, Topology Proceed-ings 51 (2018), 19–37.
L. Chen, Gradually varied surfaces and its optimal uniform approximation, SPIE Proceedings 2182 (1994), 300–307. https://doi.org/10.1117/12.171078
L. Chen, Discrete surfaces and manifolds, Scientific Practical Computing, Rockville, MD, 2004.
C. Escribano, A. Giraldo and M. Sastre, Digitally Continuous Multivalued Functions, in: Discrete Geometry for Computer Imagery, Lecture Notes in Computer Science, v. 4992, Springer, 2008, 81-92. https://doi.org/10.1007/978-3-540-79126-3_9
C. Escribano, A. Giraldo and M. Sastre, Digitally continuous multivalued functions, morphological operations and thinning algorithms, Journal of Mathematical Imaging and Vision 42 (2012), 76-91. https://doi.org/10.1007/s10851-011-0277-z
A. Giraldo and M. Sastre, On the composition of digitally continuous multivalued functions, Journal of Mathematical Imaging and Vision 53, no. 2 (2015), 196-209. https://doi.org/10.1007/s10851-015-0570-3
F. Harary, On the composition of two graphs, Duke Mathematical Journal 26, no. 1 (1959), 29-34. https://doi.org/10.1215/S0012-7094-59-02603-1
F. Harary and C. A. Trauth, Jr., Connectedness of products of two directed graphs, SIAM Journal on Applied Mathematics 14, no. 2 (1966), 250-254. https://doi.org/10.1137/0114024
S.-E. Han, Computer topology and its applications, Honam Math. Journal 25 (2003), 153-162.
S.-E. Han, Non-product property of the digital fundamental group, Information Sciences 171 (2005), 73-91. https://doi.org/10.1016/j.ins.2004.03.018
E. Khalimsky, Motion, deformation, and homotopy in finite spaces, in: Proceedings IEEE International Conference on Systems, Man, and Cybernetics, 1987, 227-234.
V. A. Kovalevsky, A new concept for digital geometry, Shape in Picture, Springer-Verlag, New York, 1994, pp. 37-51.
A. Rosenfeld, "Continuous" functions on digital images, Pattern Recognition Letters 4 (1987), 177-184. https://doi.org/10.1016/0167-8655(86)90017-6
G. Sabidussi, Graph multiplication, Mathematische Zeitschrift 72 (1960), 446-457. https://doi.org/10.1007/BF01162967
R. Tsaur and M. Smyth, "Continuous" multifunctions in discrete spaces with applications to fixed point theory, in: Bertrand, G., Imiya, A., Klette, R. (eds.), Digital and Image Geometry, Lecture Notes in Computer Science, vol. 2243, pp. 151–162. SpringerBerlin / Heidelberg (2001). https://doi.org/10.1007/3-540-45576-0_5
J. H. van Lint and R. M. Wilson, A Course in combinatorics, Cambridge UniversityPress, Cambridge, 1992.
How to Cite
This journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.